YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Vibration and Acoustics
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Vibration and Acoustics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Nonlinear Dynamics and Bifurcations of an Axially Moving Beam

    Source: Journal of Vibration and Acoustics:;2000:;volume( 122 ):;issue: 001::page 21
    Author:
    F. Pellicano
    ,
    F. Vestroni
    DOI: 10.1115/1.568433
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: The present paper analyzes the dynamic behavior of a simply supported beam subjected to an axial transport of mass. The Galerkin method is used to discretize the problem: a high dimensional system of ordinary differential equations with linear gyroscopic part and cubic nonlinearities is obtained. The system is studied in the sub and super-critical speed ranges with emphasis on the stability and the global dynamics that exhibits special features after the first bifurcation. A sample case of a physical beam is developed and numerical results are presented concerning the convergence of the series expansion, linear subcritical behavior, bifurcation analysis and stability, and direct simulation of global postcritical dynamics. A homoclinic orbit is found in a high dimensional phase space and its stability and collapse are studied. [S0739-3717(00)00501-8]
    keyword(s): Dynamics (Mechanics) , Stability , Equilibrium (Physics) , Bifurcation , Eigenfunctions , Equations , Nonlinear dynamics , Motion AND Homoclinic orbits ,
    • Download: (271.2Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Nonlinear Dynamics and Bifurcations of an Axially Moving Beam

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/124587
    Collections
    • Journal of Vibration and Acoustics

    Show full item record

    contributor authorF. Pellicano
    contributor authorF. Vestroni
    date accessioned2017-05-09T00:03:48Z
    date available2017-05-09T00:03:48Z
    date copyrightJanuary, 2000
    date issued2000
    identifier issn1048-9002
    identifier otherJVACEK-28850#21_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/124587
    description abstractThe present paper analyzes the dynamic behavior of a simply supported beam subjected to an axial transport of mass. The Galerkin method is used to discretize the problem: a high dimensional system of ordinary differential equations with linear gyroscopic part and cubic nonlinearities is obtained. The system is studied in the sub and super-critical speed ranges with emphasis on the stability and the global dynamics that exhibits special features after the first bifurcation. A sample case of a physical beam is developed and numerical results are presented concerning the convergence of the series expansion, linear subcritical behavior, bifurcation analysis and stability, and direct simulation of global postcritical dynamics. A homoclinic orbit is found in a high dimensional phase space and its stability and collapse are studied. [S0739-3717(00)00501-8]
    publisherThe American Society of Mechanical Engineers (ASME)
    titleNonlinear Dynamics and Bifurcations of an Axially Moving Beam
    typeJournal Paper
    journal volume122
    journal issue1
    journal titleJournal of Vibration and Acoustics
    identifier doi10.1115/1.568433
    journal fristpage21
    journal lastpage30
    identifier eissn1528-8927
    keywordsDynamics (Mechanics)
    keywordsStability
    keywordsEquilibrium (Physics)
    keywordsBifurcation
    keywordsEigenfunctions
    keywordsEquations
    keywordsNonlinear dynamics
    keywordsMotion AND Homoclinic orbits
    treeJournal of Vibration and Acoustics:;2000:;volume( 122 ):;issue: 001
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian